Differential and Integral Equations

Bounded $H_\infty$-calculus for elliptic operators

Herbert Amann, Matthias Hieber, and Gieri Simonett

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 613-653.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267697

Mathematical Reviews number (MathSciNet)
MR1270095

Zentralblatt MATH identifier
0799.35060

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J55 47A60: Functional calculus 47N20: Applications to differential and integral equations

Citation

Amann, Herbert; Hieber, Matthias; Simonett, Gieri. Bounded $H_\infty$-calculus for elliptic operators. Differential Integral Equations 7 (1994), no. 3-4, 613--653. https://projecteuclid.org/euclid.die/1370267697


Export citation